# SDR 9608959979

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 2420 · AC Generation System
- Part: Generating Syst
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR VOLTS AND FREQUENCY WENT TO ZERO DURING CLIMB.  THIS WAS ACCOMPANIED BY AC CROSSTIE LOCKOUT.  FLIGHT DIVERTED TO DSM AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED LEFT AC GENERATOR SYSTEM PER MEL 24-1A.
